Seguir
Keith Kearnes
Keith Kearnes
E-mail confirmado em colorado.edu
Título
Citado por
Citado por
Ano
The shape of congruence lattices
K Kearnes, E Kiss
American Mathematical Society 222 (1046), 2013
1282013
The relationship between two commutators
KA Kearnes, Á Szendrei
International Journal of Algebra and Computation 8 (04), 497-531, 1998
881998
Commutator theory for relatively modular quasivarieties
K Kearnes, R McKenzie
Transactions of the American Mathematical Society 331 (2), 465-502, 1992
621992
Optimal strong Mal’cev conditions for omitting type 1 in locally finite varieties
K Kearnes, P Marković, R McKenzie
Algebra universalis 72, 91-100, 2014
542014
Congruence modular varieties with small free spectra
KA Kearnes
Algebra Universalis 42 (3), 165-181, 1999
461999
An order-theoretic property of the commutator
KA Kearnes
International Journal of Algebra and Computation 3 (04), 491-533, 1993
441993
Clones of algebras with parallelogram terms
KA Kearnes, Á Szendrei
International Journal of Algebra and Computation 22 (01), 1250005, 2012
402012
Finite algebras of finite complexity
KA Kearnes, EW Kiss
Discrete mathematics 207 (1-3), 89-135, 1999
381999
Residually finite, congruence meet-semidistributive varieties of finite type have a finite residual bound
K Kearnes, R Willard
Proceedings of the American Mathematical Society 127 (10), 2841-2850, 1999
341999
Semilattice modes I: the associated semiring
KA Kearnes
Algebra Universalis 34 (2), 220-272, 1995
341995
Varieties with a difference term
KA Kearnes
Journal of Algebra 177 (3), 926-960, 1995
311995
Congruence lattices of congruence semidistributive algebras
R Freese, K Kearnes, JB Nation
Heldermann Verlag 63, 78, 1995
291995
Idempotent simple algebras
KA Kearnes
Logic and algebra, 529-572, 2017
282017
Cardinalities of residue fields of Noetherian integral domains
KA Kearnes, G Oman
Communications in Algebra® 38 (10), 3580-3588, 2010
282010
Minimal sets and varieties
K Kearnes, E Kiss, M Valeriote
Transactions of the American Mathematical Society 350 (1), 1-41, 1998
241998
A characterization of minimal locally finite varieties
K Kearnes, Á Szendrei
Transactions of the American Mathematical Society 349 (5), 1749-1768, 1997
211997
An easy test for congruence modularity
T Dent, KA Kearnes, Á Szendrei
Algebra universalis 67 (4), 375-392, 2012
202012
The join of two minimal clones and the meet of two maximal clones
G Czédli, R Halaš, KA Kearnes, PP Pálfy, A Szendrei
algebra universalis 45, 161-178, 2001
192001
The classification of commutative minimal clones
KA Kearnes, Á Szendrei
DISCUSSIONES MATHEMATICAE ALGEBRA AND STOCHASTIC METHODS 19, 147-178, 1999
191999
Congruence permutable and congruence 3-permutable locally finite varieties
KA Kearnes
Journal of Algebra 156 (1), 36-49, 1993
181993
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20